# SDR DALA2023050803560

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 88,738 hours, 40,237 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 ON WALK AROUND FOUND FAIRING MISSING ON TOP OF ENG #1. CORRECTIVE ACTION: INSTALLED NEW PANEL. OK FOR SERVICE. (4697218)
